# SDR USAA2009092392597

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 30,103 hours, 10,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2284
- Condition: Discharged
- Location: Cabin
- Part time: 29,057 hours, 10,456 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1529 - DEN - EEL - EMERGENCY EXIT TEST FAILED EMERGENCY POWER SUPPLY UNIT MID LEFT.  MAINTENANCE REMOVED AND REPLACED THE MID LEFT EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-400-001.
